MAUDE Adverse Event Report: BECKMAN COULTER, INC. UNICEL DXH 600 COULTER CELLULAR ANALYSIS SYSTEM; COUNTER, DIFFERENTIAL CELL

BECKMAN COULTER, INC. UNICEL DXH 600 COULTER CELLULAR ANALYSIS SYSTEM; COUNTER, DIFFERENTIAL CELL
Model Number TN DXH 600 HEMATOLOGY SYSTEM
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/04/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Service was scheduled.The field service engineer (fse) inspected the instrument and confirmed the reported issue.The fse replaced the rear blood detector, the flow cell, the mals sensor and the sam ribbon cable to resolve the issue.The fse ran controls that passed to verify the repairs.Section a2, a4, and a5: information not provided by customer.The beckman coulter internal identifier is (b)(4).
 
Event or Problem Description
The customer reported that their dxh600 hematology instrument generated erroneous platelet (plt), hemoglobin (hgb), wbc and rbc results with partial aspiration (p) errors on patient samples.Erroneous patient results were not reported out of the laboratory.There was no report of death, serious injury, or change to treatment associated with this event.

Brand Name
UNICEL DXH 600 COULTER CELLULAR ANALYSIS SYSTEM
Common Device Name
COUNTER, DIFFERENTIAL CELL
Manufacturer (Section D)
BECKMAN COULTER, INC.
250 s kraemer blvd.
brea CA 92821
Manufacturer (Section G)
BECKMAN COULTER, INC.
11800 sw 147th avenue
miami FL 33196 2031
Manufacturer Contact
angela vettel
250 s kraemer blvd.
brea, CA 92821
7149613625
MDR Report Key20353476
Report Number1061932-2024-00013
Device Sequence Number6261766
Product Code GKZ
UDI-Device Identifier15099590192242
UDI-Public(01)15099590192242(11)170915
Combination Product (Y/N)N
Initial Reporter StateIA
Initial Reporter CountryUS
PMA/510(K) Number
K140911
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/02/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberTN DXH 600 HEMATOLOGY SYSTEM
Device Catalogue NumberB23858
Device Lot NumberN/A
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/04/2024
Initial Report FDA Received Date10/02/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/15/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown